# SDR UPS99428338

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Bottles
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, CREW OXYGEN DROPPED FROM 1200 PSI AT PREFLIGHT TO 500 PSI AT TOP OF CLIMB.  REMOVED AND REPLACED LOWER AND UPPER 02 BOTTLES, LEAK CHECKED GOOD.  AIR TURNBACK.
